# SDR SIMA20130603012

- Difficulty date: June 3, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 35,882 hours, 29,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530627001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND LT OMEGA BEAM CORRODED AT FRAME 29, UNDERNEATH THE CROSSBEAM.  THE ACFT WAS REMOVED FROM SERVICE.  REPAIRED LT OMEGA BEAM IAW EO EM-53MR-1530, PART A.  LEVEL OF CORROSION NOT SPECIFIED.  THE ACFT WAS RETURNED TO SERVICE.
